Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

What medicine can I take for a painful uterus after a bike ride ?

(Female) I went bike riding 2 days ago, now my uterus its hurting bad and my joints . My Uterus is killing me and I don t know what else to take to get rid of my pain.
Asked On : Wed, 1 Jun 2011
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Due to bike riding for long drive there may be muscle strain in lower abdomen giving feeling of pain from uterus.
same way your joint muscles and ligaments become stiff causing pain.
take analgesic medicines and within 2-3 days you will be alright.
But keep one point in mind that if you pass blood in the urine or from vagina then consult gunaec,
ok and bye.
Answered: Wed, 1 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor